MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent inadvertent deployment occurred.An 8x40x75 epic vascular stent was selected for an endovascular therapy.During the procedure, it was noted that the stent was slightly protruding when it was taken out.It was noted this occurred outside the body.The procedure was completed with a different device.There were no patient complications reported.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.An 8x40x75 epic vascular stent was selected for an endovascular therapy.During the procedure, it was noted that the stent was slightly protruding when it was taken out.It was noted this occurred outside the body.The procedure was completed with a different device.There were no patient complications reported.It was further reported that the target lesion was 90% stenosed, mildly tortuous and mildly calcified, and was located in the iliac artery.Furthermore, there was no damage noted on the stent.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19856960
Report Number2124215-2024-45053
Device Sequence Number7504973
Product Code NIO
UDI-Device Identifier08714729805656
UDI-Public08714729805656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0031495110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date08/22/2024
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown